# SDR A6WA201543380

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: BA50933901
- Part serial: C01907
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMER LIGHTS FAILED OPERATIONS CHECK.  R & R EMER EXIT SIGN CHARGER CONTROL UNIT IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04.
